# SDR SIMA20160527001

- Difficulty date: May 27, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N523AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10152
- Aircraft time: 30,180 hours, 21,537 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR HARD TO OPEN FROM INSIDE & OUTSIDE THE ACFT.  PERFORMED MAIN CABIN DOOR ROLLER LUBE IAW AMM 52-11-00.  OPERATIONS CHECKED OK.
